# SDR AUS20031274

- Difficulty date: December 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 8961153
- Condition: Failed
- Location: Bleed Air
- Part time: 1,280 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE BLEED AIR LINE ATTACHMENT GASKET BLEW OUT ALLOWING HOTGAS TO BLOW ONTO ADJACENT FIRE WARNING DETECTOR.
